A density which counts multiplicity.
Dressler, Robert E.
Pacific J. Math., Tome 35 (1970) no. 3, p. 371-378 / Harvested from Project Euclid
Publié le : 1970-05-14
Classification:  10.50
@article{1102976431,
     author = {Dressler, Robert E.},
     title = {A density which counts multiplicity.},
     journal = {Pacific J. Math.},
     volume = {35},
     number = {3},
     year = {1970},
     pages = { 371-378},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102976431}
}
Dressler, Robert E. A density which counts multiplicity.. Pacific J. Math., Tome 35 (1970) no. 3, pp.  371-378. http://gdmltest.u-ga.fr/item/1102976431/